| Model Number |
1960-79-500 |
| Medical Device Problem Code |
Off-Label Use (1494)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/07/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient's knee was revised to address loosening of the tibial component at the cement to implant interface.Cement manufacturer unknown.Surgeon noted construct was off label: 4 rp ps femur with 2.5 mbt tibia was explanted.Implant debonded from cement mantel.No surgical delay.Doi: (b)(6) 2012, dor: (b)(6) 2020, right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.H10 additional narrative: added: d7a, d9.